Skip to main content

Research Repository

Advanced Search

The SU(3)/Z3 QCD(adj) deconfinement transition via the gauge theory/“affine” XY-model duality

Anber, Mohamed M.; Collier, Scott; Poppitz, Erich

Authors

Scott Collier

Erich Poppitz



Citation

Anber, M. M., Collier, S., & Poppitz, E. (2013). The SU(3)/Z3 QCD(adj) deconfinement transition via the gauge theory/“affine” XY-model duality. Journal of High Energy Physics, 2013(1), https://doi.org/10.1007/jhep01%282013%29126

Journal Article Type Article
Publication Date 2013
Deposit Date Oct 3, 2021
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Electronic ISSN 1029-8479
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Volume 2013
Issue 1
DOI https://doi.org/10.1007/jhep01%282013%29126
Public URL https://durham-repository.worktribe.com/output/1234764